Aa
A
A
Close
Avatar_universal
Can beta blockers cause cough?
I've been taking Atenolol for about six years for high BP. Recently I have a productive cough and a little wheezing. Could this be from the Atenolol?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
351246_tn?1379685732
Hi
Welcome to the forum!
Normally beta blockers do not cause productive cough and wheezing. They may cause shortness of breath but not cough and wheezing. This could be due to allergic reaction to something or asthma or due to heart problem. Please consult your doctor regarding this.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Discussion is closed
Cancel
Avatar_universal
After doing a little research I found that Beta Blockers can cause coughing.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1448133193
Blank
TheLightSeeker
London, ON
363281_tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
144586_tn?1284669764
Blank
caregiver222
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_f_tn
Blank
Gemfly